# SDR DALA1165610628

- Difficulty date: April 5, 2009
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 71,849 hours, 35,014 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E FLAP TRANSMISSION GEARBOX REPAIRED IAW EA 06-097281-03, ME04.
